# SDR RRXA98162

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37549301
- Condition: Damaged
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND BATHTUB, DOOR JAMB FITTING DAMAGED AT STA 1170.  FABRICATED NEW FITTING IAW DAC DWG 3754930.  ORIGINAL MATERIAL NOT AVAILABLE FOR PURCHASE, REO-04434 PROVIDED SUBSTITUTION 7075-T651 FOR 7075-T6.
